# SDR AU960223

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE MOUNT ASSEMBLY CRACKED IN TWO PLACES - CRACKS START IN OPPOSITE SIDES OF THE TUBE JUST BELOW THE LH TOP ENGINE MOUNTATTACHMENT RING BUT ABOVE THE GUSSETT PN 86212-22V - ONE CRACK HAD PROPAGATED HALF WAY AROUND THE TUBE - THE OTHER CRACK HADTRAVELLED INTO THE TUBE BACK TO THE FIREWALL ATTACHMENT POINT -  CRACK LENGTH APPROXIMATELY 25.4MM (1IN) - AD/PA44/10 (1) SB719 HAD BEEN PREVIOUSLY CARRIED OUT
